MAUDE Adverse Event Report: MICROVENTION, INC. MICROPLEX HELICAL SOFT VTA; ARTIFICIAL EMBOLIZATION DEVICE

MICROVENTION, INC. MICROPLEX HELICAL SOFT VTA; ARTIFICIAL EMBOLIZATION DEVICE
Model Number 180410HC-S-V-A2
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was discarded at the user facility and not returned to the manufacturer for analysis.The alleged product issue could not be confirmed.The instructions for use (ifu) identifies premature coil detachment as a potential complication associated with use of the device.
 
Event or Problem Description
It was reported that during a coil embolization of an aneurysm, the last 3cm of the coil could not be advanced or retracted.The coil prematurely detached from the delivery pusher.The coil and microcatheter were removed together and new catheter was placed.There was no reported patient injury or sequela.

Brand Name
MICROPLEX HELICAL SOFT VTA
Common Device Name
ARTIFICIAL EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key11579935
Report Number2032493-2021-00100
Device Sequence Number11668045
Product Code HCG
UDI-Device Identifier00816777022110
UDI-Public(01)00816777022110(11)200211(17)250131(10)2002115WE
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K050954
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model Number180410HC-S-V-A2
Device Lot Number2002115WE
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2021
Initial Report FDA Received Date03/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1